# SDR AALA201803239009

- Difficulty date: March 21, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 9,228 hours, 3,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Disengaged
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER RELEASE LEVER IN DISENGAGED POSITION ON PS2 CHECK.  ACCOMPLISHED ARMING OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER RELEASE LEVER IAW AMM 52-22-00.
